Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 

 

An inverse problem for an absorbing medium with multiple discontinuities


Author: Robert J. Krueger
Journal: Quart. Appl. Math. 36 (1978), 235-253
MSC: Primary 35R30; Secondary 78A45
DOI: https://doi.org/10.1090/qam/508770
MathSciNet review: 508770
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 35R30, 78A45

Retrieve articles in all journals with MSC: 35R30, 78A45


Additional Information

DOI: https://doi.org/10.1090/qam/508770
Article copyright: © Copyright 1978 American Mathematical Society


Brown University The Quarterly of Applied Mathematics
is distributed by the American Mathematical Society
for Brown University
Online ISSN 1552-4485; Print ISSN 0033-569X
© 2017 Brown University
Comments: qam-query@ams.org
AMS Website